# SDR FDEA201007132507

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602223
- Condition: Chafed
- Location: Bs 1386
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR SEAT TRACK FOUND EDGE CHAFED AT STA 1386, RBL 72.  REPAIRED BY SECTIONAL SEAT TRACK.  REPLACEMENT FROM STA 1331 TO STA 1411, RBL 75.5 IAW SRM 53-70-00 FIG 1, VOL I, REV 96.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
